Jump to content
CrazyBoards.org

Recommended Posts

My old psych-NP gave me seroquel for sleep around the end of December last year. I haven't taken it every night as she wanted or else I wouldn't be still sitting here almost 11 months later with around 50 or 60 25mg pills left.

I have used it randomly for particularly tough nights where I know I can't sleep or I just feel really amped up/anxious and don't want to take more than 1mg of Klonopin.

Is this ok to do?

When I do use it, it ranges from 25-75mg and I sleep like a baby.

Share this post


Link to post
Share on other sites

I agree that you should clear it with your Pdoc/Nurse

Having said that, I've used Seroquel PRN for 15 years on and off with no problems.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By PurplePaisley
      I was on Olanzapine for about one year and during that time I did excessive spending which may have caused  lowering impulse control and consequently am now in bankruptcy.
      Have been off Olanzapine since December, 2018.
      In March went on Seroquel and experienced manic situations, where I was out of control (never had this happen to me before). I became excessively hostile towards a clerk in Walgreens, reduced my veterinarian to tears and alienated alot of my neighbors by my raging.  We upped the Seroquel thinking I was having my first manic episode, it only made everything worse.  Since coming off of Seroquel in last two weeks, I am now calm and the urge to act out aggressively is gone and I am mortally embarrassed about my behaviors.
      New psych doc now, former one retired.  Started Reluxti two days ago at .5 mg.  First day experienced some brain zaps and thinking it might have been due to the mixing of recently going off of Seroquel and introducing Reluxti.  Today, no brain zaps.  Taking Benadryl to help with insomnia as Rexulti may become stimulating. 
      I know this is a very expensive drug and being on Medicare I do not qualify for any of the manufacturer's savings plans. My new psych doc believes he can keep me on his extra supplies forever or until they go generic.  I am worried about being on this drug and loosing him as a psychiatrist and ending up with a co-pay of $400.00 a month and ending up in the Medicare Donut-hole very quickly. The trial pack he gave me has a 14 day supply.
      I recently did a gene study thru GenOMind.  I am an ultra-rapid metabolizer and subject to many skin issues.  When I first saw him, he became very frustrated with me and didn't believe me that I can't tolerate most of the behavioral meds out there but once he got the gene study, he then understood.  The only drug he would suggest is Rexulti. 
      I am in a quandary as to what to do about going on this very expensive medication with no way of paying for this and getting stuck on this drug should I loose my new psych doc and his many samples.
      Purple
       
       
       
       
    • By dragonfly23
      For the last three months I have been lowering my Seroquel dose.    Well longer than that. Due to long term use I developed cataracts and my cholesterol is very high. 
      Over about a year I dropped from 700 to 400mg.  Easy peasy. 
      This last 400 has been awful. I am going slowly.  I get so sick.  Sweats, headaches, can’t eat, can’t sleep.   Like no sleep.    So I get to none.  Made it.  Doing well.  Two weeks out things are not good at all. 
      I cant even explain how my head is acting.    Not good on the mood spectrum (BP 1) I moved back to 50mg.  (Pdoc is on board) I can sorta sleep and other physical symptoms minimized. 
      I am rapid cycling and I am sure I am not hiding it well at work. 
      Looking for some insight into others experiences. 
      Did you get off successfully? 
      How long till negative symptoms were gone?
      Did you have to change to another AP?
      Thanks for any shared experiences in advance . 
    • By Blahblah
      I know many people here have taken Abilify longterm as an adjunct, but I am honestly worried about longterm side effects (weight gain, akasthia). I trialed it twice and it made me constantly hungry, wanting to eat everything (I tried both 2mg, 5mg), made me tap my feet a lot.
      I wonder if taking it only on the week that I am very symptomatic (week before menstruation) it would be effective? Is Abilify something that kicks in within a few days of taking it? My other thought was biting the bullet and using Risperdone for this week (which I really hated when I was on it daily, it made me a zombie, and my Prolactin shot through the roof)
      The symptoms I want to treat (happen @ 4-7 days per month) are: dysphoria, hypersensitivity, severe depression, anger, uncontrollable crying to exhaustion, suicidal ideations, ruminations, stress and some heart palpitations.
    • By mjs190
      I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
      I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
      Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. 
      Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
    • By Britton777
      Hi everyone. I’ve been bouncing from one trial of medication to another for the past 4 1/2 years with adverse reactions. Nothing has helped. I just saw a new psychiatrist on Monday. An older gentleman who actually seemed to listen. He was also a longtime professor our local university. 
      My symptoms are treatment resistant insomnia, chronic, severe anxiety, chronic derealization, ocd (pure o) racing, intrusive thoughts (often presenting as songs looping in my head, but a switch can also go off in my head where I obsessively think about something to the point of it driving me crazy)  brain fog, depression. My body and brown simply will not turn off. I’m stuck in constant fight/flight.  I believe the lack of sleep is the catalyst for most of this (all of this started after sudden onset of insomnia) Maybe it wouldn’t go away with sleep, but I know it would get better. My main goal is sleep, but seems unattainable after 4 1/2 years.
      I have tried every medication under the sun (well, mostly) 
      The doctor decided to prescribe provigil (modafinil) which seems counterintuitive to me. He was clear that it could go either way. Possible that it could calm me down, possible that it could let me up and make my symptoms worse. 
      Luckily for me, since I am highly sensitive to medication, he is quite conservative  and said to only start with roughly 1/16 of a pill to see how I do. 
      Wondering what your thoughts are on this given my symptoms? Seems counterintuitive...but maybe it will help. So confused. 
×
×
  • Create New...